Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Groups containing a relatively large number of operators of order two


Author: G. A. Miller
Journal: Bull. Amer. Math. Soc. 25 (1919), 408-413
DOI: https://doi.org/10.1090/S0002-9904-1919-03213-3
Cited work: Bull. Amer. Math. Soc., Volume 13, Number 5 (1907), 235--239
MathSciNet review: 1560212
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1919-03213-3